# SDR 98ZZZX852

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41UE
- Make and model: Beech 1900C
- Aircraft serial: UC41
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: EM630
- Condition: Overheated
- Location: Cabin Vent
- Component: Electromech
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED VERY STRONG SMELL OF SOMETHING ELECTRICAL BURNING.  AIRCRAFT RETURNED TO ANC AND LANDED WITH NO PROBLEMS.  MAINTENANCE FOUND SHORTED VENT BLOWER MOTOR. REPLACED VENT BLOWER, AIRCRAFT RETURNED TO SERVICE.
